Beiträge zur Theorie der Frobenius-Algebren. (German) Zbl 0139.26003

Full Text: DOI EuDML


[1] Deuring, M.: Algebren. Berlin: Springer-Verlag 1935.
[2] Kupisch, H.: Beiträge zur Theorie nichthalbeinfacher Ringe mit Minimalbedingung. J. reine angew. Math.201, 100-112 (1959). · Zbl 0094.25101
[3] Nakayama, T.: On Frobenius-Algebras I. Ann. Math.40, 611-633 (1939). · JFM 65.0097.04
[4] ?? Supplementary remarks on Frobeniusean algebras I. Proc. Jap. Acad.25, 45-50 (1949). · Zbl 0045.32001
[5] Osima, M.: Some studies on Frobenius algebras II. Math. J. Okayama Univ.3, 109-119 (1954). · Zbl 0055.26401
[6] Zelinsky, D.: A comment on E. Fried’s Galois modules. Publ. Math. Debrecen8, 90-92 (1961). · Zbl 0117.02401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.